# SDR DXTA200601303

- Difficulty date: March 15, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 1,106 hours, 726 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146762
- Part serial: 0018
- Condition: Failed
- Location: Nlg
- Part time: 1,106 hours, 726 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR FAILED TO EXTEND, HAD 2 GREEN AND ONE RED LIGHT FOLLOWED CHECKLIST PULLED D-RING AND GEAR LOCKED WITH A BOUNCE OF TURBULANCE.  DID NOT PULL THE NITROGEN BOTTLE.  PERFORMED LANDING GEAR DOWNLOCK SWITCH TEST.  FOUND TO PASS TEST.  REPLACED NOSE ACTUATOR PER 680 MM CH 32-60-00.  REMOVED AND REPLACED NOSE ACTUATOR PER 680 MM CH 32-30-30, OPERATIONAL AND LEAK CHECK GOOD.
